# SDR REXA2022072001609

- Difficulty date: July 3, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Part number: 601R149021
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHOB FLAP VANE OB ATTACH FITTING WORN.  WEAR MEASURE 1.0" X .50" X WORN DOWN TO FITTING SURFACE	REMOVED AND REPLACED VANE FITTING
